# SDR VNAA0001018

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 2341500000
- Condition: Failed
- Location: Nlg
- Part time: 9,805 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW RECEIVED NO GEAR EXTENSION INDICATION.  THE CREW DECLARED AN EMERGENCY AND REQUESTED A FLY BY TO ENSURE THAT THE NOSE GEAR WAS EXTENDED.  THE NOSE GEAR WAS EXTENDED AND THE AIRCRAFT LANDED WITHOUT AN INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED THE NOSE LANDING GEAR PROXIMITY SENSOR IN ACCORDANCE WITH THE COMPONENT MAINTENANCE MANUAL 32-21-16.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
